MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

TELEFLEX INCORPORATED ARROW; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number IPN039783
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
Early 60¿s female with history of diabetes, hypertension and acute chest pain.Procedure: cardiac cath, percutaneous intervention, stent placement and balloon angioplasty.While doing the procedure, the balloon would not inflate.Device removed and another one used without difficulty.No known harm to patient.Manufacturer response for system, balloon, intra-aortic and control, arrow (per site reporter): will obtain.

Brand Name
ARROW
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd.
morrisville NC 27560
MDR Report Key15209655
Report Number15209655
Device Sequence Number4729948
Product Code DSP
UDI-Device Identifier10801902145649
UDI-Public(01)10801902145649(17)230731(10)18F21H0001
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/29/2022
Report Date (Section F) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN039783
Device Catalogue NumberIAB-S730C
Device Lot Number18F21H0001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/11/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/11/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight68 KG
Date Report Sent to FDA07/29/2022